# SDR SWIA202158080

- Difficulty date: March 11, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY: FWD/INBOARD SIDE TRACK CRACKED (VENDOR PN 500157 OR MHI PN BA690-30002-19)     (C-CHECK RO 5/3/2021)    ORDERED/RECEIVED NEW FWD CARGO FWD/INBOARD SIDE TRACK PN 500157.  SEE MX TRANS # 22406548 FOR INSTALLATION.
